# SDR SWAA2015030937240

- Difficulty date: January 17, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 68,566 hours, 64,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072366
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME OUTER CHORD CRACKED AT BS 452.4, STRINGER 24R, ALONG THE EDGE OF DOOR STOP FITTING.  R & R FRAME IAW EO & EA.
